# SDR MASA200500704

- Difficulty date: August 4, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138001
- Condition: Damaged
- Location: Nr 2 Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, THE NR 1 AND NR 2 DUCTS WERE FOUND DAMAGED.  MAINTENANCE REPLACED BOTH THROUGH A FLEET CAMPAIGN DIRECTIVE (FCD).
